# SDR ASAA11710629

- Difficulty date: October 29, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 38,761 hours, 17,066 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT INOP.  RECONNECTED EXIT SIGN CONNECTOR.  TEST GOOD IAW B737NG AMM 33 51 01 960 802.
